# SDR SWAA2022022359283

- Difficulty date: September 25, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 48,920 hours, 28,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CORNER SCUFF-PLATE CRACKED. / REPAIRED BY VENDOR AIRCRAFT DUCTING REPAIR INC UNDER RO# RA0W4N ON 27SEP18. TO BE INSTALLED ON EA 1-A53-2076 & TASKCARDS 753-721-10-01 & 753-721-00-01
